# SDR DXTA2025011301923

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N260QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6198
- Aircraft time: 920 hours, 529 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Coalescer Bag
- Part number: 18084928
- Condition: Odor
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

COCKPIT SMOKE: IMMEDIATELY AFTER TAKEOFF THE COCKPIT FILLED UP WITH SMOKE AMD HAD A BURNING SMELL.  CREW DONNED O2 MASK (PILOTS ONLY).  CABIN ALSO HAD SMOKE IN IT BUT NOT AS BAD AS IN THE COCKPIT.  TURNED THE AIR CONDITIONING PACKS OFF AND THE SMELL AMD SMOKE WENT AWAY.  AIRCRAFT WAS DE-ICED EXCESSIVELY WITH BOTH TYPE 1 AND 4.  DECLARED EMERGENCY AND LANDED SAFELY. CORRECTIVE ACTION: REPLACED COALESCER SOCK. OPS CHECK GOOD. IAW CL-650 AMM 21-51-13
